Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

An example of Hilton and Roitberg
HTML articles powered by AMS MathViewer

by Allan J. Sieradski PDF
Proc. Amer. Math. Soc. 28 (1971), 247-253 Request permission

Abstract:

In [3], P. J. Hilton and J. Roitberg illustrated with several examples the failure of cancellation for products in the homotopy category of finite CW complexes. We reconstruct here these examples from a different point of view.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.40, 57.00
  • Retrieve articles in all journals with MSC: 55.40, 57.00
Additional Information
  • © Copyright 1971 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 28 (1971), 247-253
  • MSC: Primary 55.40; Secondary 57.00
  • DOI: https://doi.org/10.1090/S0002-9939-1971-0281206-3
  • MathSciNet review: 0281206